# SDR UIEA2018110502522

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,923 hours, 18,181 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL BOOST PUMP WAS INOPERATIVE.  FOUND CONNECTOR GROUND LOOSE.  TIGHTENED, CHECKED GOOD IAW AMM 28-22-03.
